# SDR C77A2020011210030

- Difficulty date: September 28, 2019
- Submitted: January 12, 2020
- Operation: Air carrier
- Aircraft: N616CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000209
- Aircraft time: 31,619 hours, 19,471 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17060728003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT BNA, CORROSION WAS DISCOVERED ON THE P/N 170-60728-003 FORWARD STRINGER 28L IN THE REAR FUSELAGE. REFERENCE FIGURE 1 FOR DAMAGE LOCATION AND DETAILS. THE CORROSION REMOVAL WAS AROUND A FASTENER HOLE, WHICH IS NOT ALLOWABLE PER SRM PART II 53-30-03/AD01. THE PART WILL BE REPLACED PER EMBRAER PRODUCTION DRAWINGS AND SRM CHAPTER 51 PRINCIPLES. NO FOLLOW UP INSPECTIONS ARE REQUIRED DUE TO DIRECT REPLACEMENT OF THE PART. COMPASS HAS CLASSIFIED THIS AS A MINOR REPAIR.
